Inference Algorithm Independent SVD Fuzzy Rule Base Complexity Reduction

Baranyi, Péter Zoltán and Yam, Y. and Yang, C. T. and Várlaki, P. and Michelberger, P. (2001) Inference Algorithm Independent SVD Fuzzy Rule Base Complexity Reduction. International Journal of Advanced Computational Intelligence (Vol. 5). pp. 22-30.

Full text not available from this repository. (Request a copy)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: 3D Internet-based Control and Communications Laboratory
Systems and Control Lab
Depositing User: Anna Karola Szemereki
Date Deposited: 11 Dec 2012 15:20
Last Modified: 11 Dec 2012 15:20
URI: http://eprints.sztaki.hu/id/eprint/4291

Update Item Update Item